# SDR DXTA2016040806229

- Difficulty date: April 8, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 14,142 hours, 8,726 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED UNDER LT UPPER TRUSS MOUNT ATA 51.  REPAIRED IAW REPAIR DEFINITION S-750-0156 23PRD & SRM 51-40-03.  DOUBLER & 6712625-15-2 FILLER WAS FABRICATED.  MATCH DRILL 1 DOUBLER & 2 FILLER IAW DWG 6712625 & PRELIMINARY REPORT S-750-0156 23PRD.  INSTALL 1 DOUBLER & 2 FILLER WITH MS21070L08K, 12 EACH & MS20427M, 24EACH IAW SRM 51-40-03.  DOUBLER INSTALLED & FILLER INSTALL GOOD, FIREWALL INSTALLED & FASTENERS OVER SEALED.
